# SDR AALA202110082878

- Difficulty date: October 6, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 23,212 hours, 6,662 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: E-CAM MESSAGE IS SHOWING R-4 DOOR IS OPEN WHEN IT'S CLOSED. FOUND CONNECTOR 2960VC NOT SEATED CORRECTLY, RESEATED CONNECTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-71-00.
